MAUDE Adverse Event Report: ZIMMER TMT TRABECULAR METALA CRUCIATE RETAINING MONOBLOCK TIBIAL COMPONENT; PROSTHESIS, KNEE

ZIMMER TMT TRABECULAR METALA CRUCIATE RETAINING MONOBLOCK TIBIAL COMPONENT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 02/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was requested but not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Concomitant medical products: 00597206529, all poly patella standard size 29 mm, lot # 64129660.00575201506, cruciate retaining cr-flex gender solutions female femoral component, lot # 63058383.Report source: event occurred in (b)(6).Multiple mdr reports were filed for this event, please see associated reports: 0002648920 - 2020 - 00169, 0001822565 - 2020 - 00901.
 
Event or Problem Description
It was reported that approximately 7 months post implantation, the patient developed an infection of the right knee arthroplasty.The patient underwent a washout of the knee.Subsequently, the patient has now been revised of the knee implants approximately 15 months post initial implantation due to septic loosening.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.The reported products were reviewed for compatibility with no issues noted.Review of complaint history found no additional related issues for this item and the reported part and lot combination.X-rays and medical records were provided and reviewed by a healthcare professional.No findings available from medical records due to lack of records provided.X-ray review found radiolucency at the bone-metal interface of the femoral implant suggesting loosening.Bone quality is osteopenic.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TRABECULAR METALA CRUCIATE RETAINING MONOBLOCK TIBIAL COMPONENT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER TMT
10 pomeroy road
parsippany NJ 07054
MDR Report Key9824245
Report Number3005751028-2020-00016
Device Sequence Number3068966
Product Code MBH
UDI-Device Identifier00889024310087
UDI-Public(01)00889024310087
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K031462
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model NumberN/A
Device Catalogue Number00588604510
Device Lot Number63705140
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/20/2020
Supplement Date Received by Manufacturer06/30/2020
Initial Report FDA Received Date03/12/2020
Supplement Report FDA Received Date07/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight79